# SDR SWIA2021080259971

- Difficulty date: May 22, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL APPROX. FS 661+14.00 Â€“ FS 661+90.00 IS CORRODED.      (C-CHECK RO 7/28/2021)    INSTALLED NEW SEAT TRACK ON R/H SIDE AT APPROX FS661+14- FS661+90 REF CRJ-900 AMM 53-00-49-400-801-A07, USED CALIBRATED TORQUE TOOL TUC 5825 CAL DUE DATE: 30-JUN-22 / ORDERED HARDWARE REQUIRED FOR INSTALLATION / SEE CONTINUATION FOR WORK PERFORMED
